Alert archive / Indiana / Flood Watches in 2015
Flood Watch 3, NWS Indianapolis, IN
NWS Indianapolis, IN issued this flood watch at May 30, 2015, 3:29 PM EDT for 21 counties in Indiana. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- May 30, 2015, 3:29 PM EDT (19:29 UTC)
- Expired
- May 31, 2015, 10:02 AM EDT
- In force
- 19 hr
- Issued by
- NWS Indianapolis, IN
- Flood severity
- None
All 21 counties
Boone County, IN, Carroll County, IN, Clinton County, IN, Delaware County, IN, Fountain County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Madison County, IN, Marion County, IN, Montgomery County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN
The radar
The Indianapolis radar (KIND), 41 km from the middle of the area, began a volume at 19:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.5 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 727 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
255 WGUS63 KIND 301929 FFAIND URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE INDIANAPOLIS IN 329 PM EDT SAT MAY 30 2015 ...FLOOD WATCH THROUGH 11 AM SUNDAY... INZ021-028>031-035>049-051-310330- /O.NEW.KIND.FA.A.0003.150530T1929Z-150531T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE 329 PM EDT SAT MAY 30 2015 ...FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLOOD WATCH FOR A PORTION OF INDIANA...INCLUDING THE FOLLOWING AREAS...BOONE...CARROLL...CLINTON...DELAWARE...FOUNTAIN... HAMILTON...HANCOCK...HENDRICKS...HENRY...HOWARD...MADISON... MARION...MONTGOMERY...PARKE...PUTNAM...RANDOLPH...TIPPECANOE... TIPTON...VERMILLION...VIGO AND WARREN. * THROUGH SUNDAY MORNING * NUMEROUS THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT AS A COLD FRONT AND WAVE ALONG THE FRONT INTERACT WITH A MOIST AND UNSTABLE ATMOSPHERE. RAINFALL AMOUNTS OF OVER 2 INCHES ARE EXPECTED ACROSS MUCH OF THE WATCH AREA WITH LOCALIZED HIGHER AMOUNTS POSSIBLE. THIS COULD CAUSE SOME LOCALIZED FLOODING...ESPECIALLY IN URBAN AREAS THAT RECEIVE OVER 2 INCHES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ KOCH
3 follow-up statements
213 WGUS63 KIND 310201 FFAIND FLOOD WATCH NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1001 PM EDT SAT MAY 30 2015 ...FLOOD WATCH THROUGH 11 AM SUNDAY... INZ021-028>031-035>049-051-311015- /O.CON.KIND.FA.A.0003.000000T0000Z-150531T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE 1001 PM EDT SAT MAY 30 2015 ...FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY MORNING... THE FLOOD WATCH CONTINUES FOR * A PORTION OF INDIANA...INCLUDING THE FOLLOWING AREAS...BOONE... CARROLL...CLINTON...DELAWARE...FOUNTAIN...HAMILTON... HANCOCK... HENDRICKS...HENRY...HOWARD...MADISON...MARION... MONTGOMERY... PARKE...PUTNAM...RANDOLPH...TIPPECANOE... TIPTON...VERMILLION... VIGO AND WARREN. * THROUGH SUNDAY MORNING * RAIN IS EXPECTED OVERNIGHT AS A COLD FRONT AND WAVE ALONG THE FRONT INTERACT WITH A MOIST AND UNSTABLE ATMOSPHERE. RAINFALL AMOUNTS OF 2 TO 3 INCHES ALREADY FELL THIS EVENING AND UP TO AN ADDITIONAL INCH MAY OCCUR OVERNIGHT. THIS HAS CAUSED SOME LOCALIZED FLOODING...AND ADDITIONAL FLOODING MAY STILL OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ DRT
004 WGUS63 KIND 310745 FFAIND FLOOD WATCH NATIONAL WEATHER SERVICE INDIANAPOLIS IN 345 AM EDT SUN MAY 31 2015 ...FLOOD WATCH THROUGH 11 AM SUNDAY... INZ021-028>031-035>049-051-311500- /O.CON.KIND.FA.A.0003.000000T0000Z-150531T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE 345 AM EDT SUN MAY 31 2015 ...FLOOD WATCH REMAINS IN EFFECT UNTIL 11 AM EDT THIS MORNING... THE FLOOD WATCH CONTINUES FOR * A PORTION OF INDIANA...INCLUDING THE FOLLOWING AREAS...BOONE... CARROLL...CLINTON...DELAWARE...FOUNTAIN...HAMILTON... HANCOCK... HENDRICKS...HENRY...HOWARD...MADISON...MARION... MONTGOMERY... PARKE...PUTNAM...RANDOLPH...TIPPECANOE... TIPTON...VERMILLION... VIGO AND WARREN. * UNTIL 11 AM EDT THIS MORNING * RAIN IS EXPECTED TO END THIS MORNING AS LOW PRESSURE EXITS THE AREA. ADDITIONAL RAINFALL AMOUNTS WILL BE LESS THAN ONE INCH. EARLIER HEAVY RAINS HAVE CAUSED SOME LOCALIZED FLOODING...AND ADDITIONAL FLOODING MAY STILL OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ PUMA
121 WGUS63 KIND 311402 FFAIND FLOOD WATCH NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1002 AM EDT SUN MAY 31 2015 ...FLOOD WATCH IS CANCELLED... INZ021-028>031-035>049-051-311515- /O.CAN.KIND.FA.A.0003.000000T0000Z-150531T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE 1002 AM EDT SUN MAY 31 2015 ...FLOOD WATCH IS CANCELLED... THE FLOOD WATCH FOR A PORTION OF INDIANA HAS BEEN CANCELLED. HEAVY RAINFALL HAS MOVED OUT OF CENTRAL INDIANA. $$ CP
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this flood watch went out at May 30, 3:16 PM EDT, 13 minutes earlier.
Area forecast discussion, May 30, 3:16 PM EDT, 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 316 PM EDT SAT MAY 30 2015 .UPDATE... THE SYNOPSIS...NEAR TERM AND SHORT TERM SECTIONS HAVE BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 312 PM EDT SAT MAY 30 2015 A COLD FRONT WILL DROP SOUTHEAST INTO CENTRAL INDIANA TONIGHT. MEANWHILE...A WAVE OF LOW PRESSURE WILL RIPPLE NORTHEAST ALONG THE FRONT AND NEAR THE INTERSTATE 70 CORRIDOR OVERNIGHT. THIS WILL TEMPORARILY SLOW THE FRONT DOWN BEFORE IT MOVES SOUTH OF THE OHIO RIVER ON SUNDAY. THE WAVE OF LOW PRESSURE ALONG WITH AN UNSTABLE AND VERY MOIST ATMOSPHERE WILL RESULT IN WIDESPREAD SHOWERS AND THUNDERSTORMS TONIGHT...ESPECIALLY NORTH OF 70. THE SHOWERS WILL BE ENDING FROM SOUTHWEST TO NORTHEAST ON SUNDAY AND WILL BE REPLACED WITH DRY AND MUCH COOLER WEATHER UNDER THE INFLUENCE OF HIGH PRESSURE. FOLLOWING AFTERNOON HIGHS ONLY IN THE 60S ON SUNDAY...TEMPERATURES WILL REBOUND TO THE UPPER 70S AND LOWER 80S BY WEDNESDAY AS AN UPPER RIDGE BUILDS IN FROM THE SOUTHWESTERN UNITED STATES. THE NEXT CHANCE OF THUNDERSTORMS WILL NOT BE UNTIL NEXT WEEKEND AS A LOW PRESSURE SYSTEM NAVIGATES EAST ACROSS THE GREAT LAKES. && .NEAR TERM /TONIGHT/... ISSUED AT 312 PM EDT SAT MAY 30 2015 ALL EYES TONIGHT WILL BE ON THUNDERSTORMS INCLUDING HEAVY RAIN...AND TO A LESSER EXTENT...SEVERE POTENTIAL. AFTERNOON KIND-88D WAS LIT UP WITH STORMS LIFTING NORTHEAST OVER THE OHIO AND TENNESSEE VALLEYS...INCLUDING CENTRAL INDIANA. THE ACTIVITY WAS IN ADVANCE OF A COLD FRONT OVER NORTHERN ILLINOIS AND A WAVE ACROSS SOUTHEASTERN MISSOURI AND NORTHEASTERN ARKANSAS. MODELS ARE SIMILAR IN BRINGING THE JUST MENTIONED WAVE NORTHEAST TONIGHT ALONG A COLD FRONT AND TRACK CLOSE TO THE INTERSTATE 70 CORRIDOR. THE WAVE WILL HOLD UP THE FRONT BEFORE IT SLIDES SOUTHEAST OF THE OHIO RIVER ON SUNDAY. THE FRONT AND WAVE WILL INTERACT WITH PRECIPITABLE WATER VALUES OF NEAR 2 INCHES... AND EARLY EVENING MIXED LAYER CAPES FROM 500 TO 1000 J/KG. MEANWHILE...A 35 KNOT LOW LEVEL JET WILL NOSE INTO SOUTHERN INDIANA. THIS SHOULD TRIGGER NUMEROUS THUNDERSTORMS. 12Z MODELS AND WATER PREDICTION CENTER DAY1 EXCESSIVE RAINFALL GRAPHIC ALL SUGGEST AREAS NORTH OF THE FRONT COULD SEE OVER 2 INCHES OF RAIN TONIGHT. 3 HOUR FLASH FLOOD GUIDANCE IN THIS AREA IS MOSTLY 3 INCHES OR MORE. HOWEVER...WITH THUNDERSTORMS ALREADY INCREASING IN COVERAGE...FLOOD WATCH DOES NOT LOOK LIKE A BAD IDEA. AFTER COORDINATING WITH ADJACENT OFFICES...WILL GO WITH A FLOOD WATCH ROUGHLY ALONG AND NORTH OF I-70 THROUGH 15Z SUNDAY. WITH SUFFICIENT INSTABILITY ACROSS THE AREA AND THE 35 KNOT LOW LEVEL JET NOSING INTO SOUTHERN INDIANA...SLIGHT RISK OF MAINLY DAMAGING WINDS CONTINUES TO LOOK OK FOR THE EVENING HOURS. INSTABILITY WANES ENOUGH OVERNIGHT TO PULL THUNDER. 12Z MOS CLOSE ON OVERNIGHT LOWS AND APPEARS A BLEND WILL DO THE TRICK. && .SHORT TERM /SUNDAY THROUGH TUESDAY/... ISSUED AT 312 PM EDT SAT MAY 30 2015 MAIN FOCUS FOR THE SHORT TERM WILL BE INITIALLY ON SHOWER CHANCES ON SUNDAY FOLLOWED BY TEMPERATURES...AS THE PREVIOUSLY DISCUSSED WAVE EXITS TO THE NORTHEAST...AND THE FRONT TO THE SOUTH...ON SUNDAY. WITH MODELS AGREEING THAT THE LOW WILL BE NEAR NEW CASTLE AT 12Z SUNDAY AND THEN NORTH CENTRAL OHIO BY 18Z. SO...THIS WOULD SUGGEST CAT POPS NORTHEAST TAPERING TO SLIGHT CHANCE POPS SOUTHWEST FOR THE MORNING HOURS AND DECREASING POPS AS THE DAY GOES ON. THE REST OF THE SHORT TERM LOOKS DRY AS SURFACE HIGH PRESSURE BUILDS OVER THE GREAT LAKES. HOWEVER...WITH COLUMN REMAINING MOIST BELOW 700 MILLIBARS AND AN UPPER LOW OVER THE GREAT LAKES ON MONDAY...THINK THE CLOUDS WILL HANG AROUND UNTIL TUESDAY...WHEN SOME BREAKS LOOK LIKELY. 12Z MOS TEMPERATURES ARE PRETTY CLOSE AND REPRESENT CHANGING AIRMASS AND CLOUD COVER NICELY. SO...A BLEND SHOULD DO. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... ISSUED AT 239 PM EDT SAT MAY 30 2015 A CUTOFF UPPER LOW OVER THE SOUTHEASTERN U.S. WILL BE THE PREDOMINANT FEATURE THROUGH THE LONG TERM. AN UPPER RIDGE RIDING OVER THIS WILL KEEP CENTRAL INDIANA DRY FOR THE MOST PART. THERE IS SOME DISAGREEMENT AMONGST THE MODELS AS TO HOW FAR SOUTH THE LOW WILL SET UP AND THIS WILL HAVE A BEARING ON HOW FAR NORTH PRECIPITATION CHANCES CAN GET IN THE LATTER PART OF THE WEEK. FOR NOW ACCEPTING INITIALIZATION WITH MINOR QUALITY CONTROL ADJUSTMENTS SEEMED THE WAY TO GO...WHICH BRINGS IN LOW THUNDERSTORM CHANCES FRIDAY THROUGH SATURDAY. ABOVE NORMAL HIGHS IN THE 80S CAN BE EXPECTED FROM THURSDAY ON. && .AVIATION /DISCUSSION FOR 301800Z TAF ISSUANCE/... ISSUED AT 1249 PM EDT SAT MAY 30 2015 SCATTERED THUNDERSTORMS CAN BE EXPECTED AT THE SITES OFF AND ON THROUGH THE AFTERNOON/EVENING HOURS. OUTSIDE OF STORMS MAINLY VFR CONDITIONS...WITH IFR OR LOWER AT TIMES IN THE STORMS. CHANCES FOR SHOWERS AND STORMS WILL CONTINUE UNTIL AFTER THE SYSTEM MOVES THROUGH DURING THE OVERNIGHT HOURS. HIGH CONFIDENCE ON SCATTERED COVERAGE OF THUNDERSTORMS DURING THE NEXT 6 HOURS...WITH LESSER CONFIDENCE THAT THERE WILL STILL BE THUNDER LATER TONIGHT AND NOT JUST RAIN. WITH THE SURFACE LOW MOVING OVER THE SITES OVERNIGHT ALSO EXPECT TO SEE CEILINGS DROP AND COULD HAVE SOME VISIBILITY ISSUES AS WELL. LOW CEILINGS LIKELY TO PERSIST THROUGH AT LEAST MIDDAY SUNDAY. && .IND WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH SUNDAY MORNING FOR INZ021-028>031-035>049- 051. && SYNOPSIS...KOCH NEAR TERM...KOCH SHORT TERM...KOCH LONG TERM....CP AVIATION...CP VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSINDIANAPOLIS WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, May 30, 10:25 AM EDT, 5 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1025 AM EDT SAT MAY 30 2015 INZ021-028>031-035>049-051>057-060>065-067>072-311000- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 1025 AM EDT SAT MAY 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT. A FEW OF THE STORMS COULD PRODUCE DAMAGING WINDS THIS AFTERNOON AND EVENING. AN ISOLATED TORNADO CAN ALSO NOT BE RULED OUT. HEAVY RAIN IS ALSO POSSIBLE...MAINLY TONIGHT AND NORTH OF INTERSTATE 70. CLOUD TO GROUND LIGHTNING CAN BE EXPECTED WITH ANY STORM. HAZARDS: HEAVY RAIN...DAMAGING WINDS...ISOLATED TORNADOES...CLOUD TO GROUND LIGHTNING. TIMING: SEVERE WEATHER THIS AFTERNOON AND EVENING. HEAVY RAIN AND LIGHTNING TODAY AND TONIGHT. DISCUSSION: A COLD FRONT WILL DROP SOUTHEAST ACROSS NORTHWESTERN PARTS OF CENTRAL INDIANA THIS AFTERNOON. THE FRONT WILL THEN MOVE INTO SOUTH CENTRAL INDIANA OVERNIGHT AS A WAVE OF LOW PRESSURE RIDES UP ALONG IT. WARM...MOIST AND UNSTABLE AIR COMBINED WITH THE FRONT IN THE AREA WILL TRIGGER NUMEROUS THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. OUTLOOK: SHOWERS WILL END ON SUNDAY. SCATTERED STORMS WILL BE POSSIBLE ON FRIDAY. CLOUD TO GROUND LIGHTNING...TORRENTIAL RAINFALL AND GUSTY WINDS ARE POSSIBLE WITH ANY STORM. DISCUSSION: A COLD FRONT WILL DROP SOUTHEAST OVER CENTRAL INDIANA ON SATURDAY AFTERNOON AND EVENING....BRINGING WIDESPREAD SHOWERS AND THUNDERSTORMS. HIGH PRESSURE WILL RETURN SUNDAY NIGHT WITH DRY WEATHER THROUGH MIDWEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE SATURDAY AFTERNOON AND EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) KOCH
In the hours before
Special weather statement, May 30, 12:43 PM EDT, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1243 PM EDT SAT MAY 30 2015
INZ037-039-046-047-054-301730-
BOONE-HAMILTON-HENDRICKS-MARION-MORGAN-
1243 PM EDT SAT MAY 30 2015
...STRONG THUNDERSTORM ADVISORY FOR SOUTHEASTERN BOONE...SOUTHWESTERN
HAMILTON...EASTERN HENDRICKS...WESTERN MARION AND MORGAN COUNTIES
UNTIL 130 PM EDT...
AT 1240 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR MARTINSVILLE...OR 18 MILES NORTH OF
BLOOMINGTON...MOVING NORTH AT 40 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
THIS STORM WILL BE NEAR...
BETHANY AND CENTERTON AROUND 1250 PM EDT...
BROOKLYN...LAKE HART...WAVERLY AND MONROVIA AROUND 1255 PM EDT...
MOORESVILLE AROUND 100 PM EDT...
CAMBY AND PLAINFIELD AROUND 105 PM EDT...
INDIANAPOLIS INT'L AIRPORT AROUND 110 PM EDT...
AVON AROUND 115 PM EDT...
SPEEDWAY...CLERMONT AND MONUMENT CIRCLE AROUND 120 PM EDT...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3994 8602 3963 8619 3963 8625 3951 8625
3934 8634 3934 8637 3939 8657 4002 8632
TIME...MOT...LOC 1643Z 199DEG 36KT 3945 8642
KOCHLocal storm report, May 30, 1:32 PM EDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
132 PM EDT SAT MAY 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0121 PM TSTM WND GST 7 SW INDIANAPOLIS 39.72N 86.29W
05/30/2015 M58 MPH MARION IN ASOS
&&
CPLocal storm report, May 30, 1:35 PM EDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
135 PM EDT SAT MAY 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0126 PM TSTM WND GST 7 SW INDIANAPOLIS 39.72N 86.29W
05/30/2015 M58 MPH MARION IN ASOS
ASOS REPORTED ANOTHER GUST OF 58 MPH AT 126 PM
&&
CPSpecial weather statement, May 30, 1:43 PM EDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
143 PM EDT SAT MAY 30 2015
INZ038-039-301815-
HAMILTON-TIPTON-
143 PM EDT SAT MAY 30 2015
...STRONG THUNDERSTORM ADVISORY FOR HAMILTON AND SOUTHERN TIPTON
COUNTIES UNTIL 215 PM EDT...
AT 141 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ZIONSVILLE...OR 16 MILES NORTH OF
INDIANAPOLIS...MOVING NORTHEAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
TIPTON...
WESTFIELD...
MORSE RESERVOIR...
CICERO...
ARCADIA...
ATLANTA...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 4020 8586 4017 8586 3995 8620 3998 8624
4008 8624 4032 8607
TIME...MOT...LOC 1744Z 218DEG 24KT 4001 8621
LEE/KOCHSpecial weather statement, May 30, 2:12 PM EDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
212 PM EDT SAT MAY 30 2015
INZ038>040-301845-
HAMILTON-MADISON-TIPTON-
212 PM EDT SAT MAY 30 2015
...STRONG THUNDERSTORM ADVISORY FOR NORTHEASTERN HAMILTON...MADISON
AND SOUTHEASTERN TIPTON COUNTIES UNTIL 245 PM EDT...
AT 211 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES EAST OF NOBLESVILLE...OR 11 MILES
SOUTHWEST OF ANDERSON...MOVING NORTHEAST AT 25 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
ANDERSON...
ALEXANDRIA...
ELWOOD...
PENDLETON...
LAPEL...
EDGEWOOD...
RIVER FOREST...
WOODLAWN HEIGHTS...
COUNTRY CLUB HEIGHTS...
FRANKTON...
ORESTES...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 4039 8588 4023 8557 4016 8558 3994 8578
4005 8597
TIME...MOT...LOC 1812Z 216DEG 22KT 4004 8587
LEE/KOCHSpecial weather statement, May 30, 2:45 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 245 PM EDT SAT MAY 30 2015 INZ040-041-301900- DELAWARE-MADISON- 245 PM EDT SAT MAY 30 2015 ...STRONG THUNDERSTORM ADVISORY FOR NORTHWESTERN DELAWARE AND NORTHEASTERN MADISON COUNTIES UNTIL 300 PM EDT... AT 244 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES EAST OF ALEXANDRIA...OR 11 MILES WEST OF MUNCIE...MOVING NORTHEAST AT 30 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... GASTON... EATON... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4038 8529 4017 8555 4023 8568 4039 8560 TIME...MOT...LOC 1845Z 223DEG 27KT 4024 8558 LEE/KOCH
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 12:43 PM EDT | Special Weather Statement | IND | Marion, Morgan | 47 min |
| May 30, 1:22 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Marion | 38 min |
| May 30, 1:43 PM EDT | Special Weather Statement | IND | Tipton | 32 min |
| May 30, 2:12 PM EDT | Special Weather Statement | IND | Madison | 33 min |
| May 30, 2:45 PM EDT | Special Weather Statement | IND | Delaware | 15 min |
| May 30, 3:00 PM EDT | Areal Flood Advisory | IND | Fountain, Vermillion | 3 hr |
| May 30, 4:24 PM EDT | Areal Flood Advisory | IND | Warren | 3 hr |
| May 30, 4:43 PM EDT | Special Weather Statement | IND | Boone, Tipton | 62 min |
| May 30, 5:08 PM EDT | Special Weather Statement | IND | Hancock, Madison, Marion | 37 min |
| May 30, 5:10 PM EDT | Areal Flood Advisory | IND | Howard | 3 hr |
| May 30, 5:23 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Madison | 37 min |
| May 30, 5:24 PM EDT | Special Weather Statement | IND | Hendricks | 51 min |
| May 30, 5:43 PM EDT | Flash Flood Warning | IND | Hamilton, Hancock, Madison, Marion | 3 hr |
| May 30, 5:55 PM EDT | Special Weather Statement | IND | Decatur | 35 min |
| May 30, 5:58 PM EDT | Special Weather Statement | IND | Knox | 32 min |
| May 30, 6:10 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Henry, Madison | 35 min |
| May 30, 6:12 PM EDT | Severe Thunderstorm Warning | IND | Knox | 33 min |
| May 30, 6:23 PM EDT | Flash Flood Warning | IND | Delaware, Madison | 3 hr |
| May 30, 6:31 PM EDT | Special Weather Statement | IND | Rush | 29 min |
| May 30, 6:34 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Henry, Randolph | 41 min |
| May 30, 6:39 PM EDT | Special Weather Statement | IND | Parke, Vermillion | 36 min |
| May 30, 6:49 PM EDT | Special Weather Statement | IND | Lawrence, Martin | 26 min |
| May 30, 6:54 PM EDT | Special Weather Statement | IND | Sullivan, Vigo | 51 min |
| May 30, 6:57 PM EDT | Special Weather Statement | IND | Fountain | 33 min |
| May 30, 7:10 PM EDT | Areal Flood Advisory | IND | Fountain, Vermillion, Warren | 3 hr |
| May 30, 7:21 PM EDT | Special Weather Statement | IND | Brown, Lawrence, Monroe | 24 min |
| May 30, 7:29 PM EDT | Areal Flood Advisory | IND | Randolph | 3 hr |
| May 30, 7:36 PM EDT | Areal Flood Advisory | IND | Boone, Carroll, Clay, Clinton, Hamilton, Hendricks and 7 more | 3 hr |
| May 30, 7:54 PM EDT | Special Weather Statement | IND | Brown, Johnson, Morgan | 51 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.